# SDR ABXA2019120218176

- Difficulty date: November 18, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 67,231 hours, 47,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT FORWARD DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE EMERGENCY LIGHTS WERE TROUBLESHOT IN ACCORDANCE WITH THE 767 FIM 33-51, FAULT TREE 803. THE M735 EMERGENCY LIGHTS POWER SUPPLY AND THE M736 EMERGENCY LIGHTS POWER SUPPLY WERE SWAPPED, THE M735 EMERGENCY LIGHTS POWER SUPPLY AND THE M734 EMERGENCY LIGHTS POWER SUPPLY WERE SWAPPED, M736 EMERGENCY LIGHTS POWER SUPPLY AND THE M737 EMERGENCY LIGHTS POWER SUPPLY WERE SWAPPED, THE M735 AND M736 BATTERIES WERE SWAPPED, AND ELECTRICAL CONNECTOR D9080P AND ELECTRICAL CONNECTOR D9084 WERE SWAPPED. REFERENCE THE ABX 797AX WIRING DIAGRAM MANUAL. THE CAUSE OF THE INOPERATIVE RIGHT FORWARD DOOR EMERGENCY LIGHT IS UNKNOWN.
